| Model Number |
N/A |
| Medical Device Problem Codes |
Poor Quality Image (1408); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/29/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been received by the manufacturer for evaluation.
Event or Problem Description
It was reported by the customer the probe face on attached probe is degrading causing a poor image.
Event or Problem Description
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device was returned to service facility for evaluation.During evaluation, the reported issue of images are blurry was unconfirmed.The ultrasound image produced is of similar quality to acceptable examples.There is no root cause as the issue could not be reproduced.